Vol. 7, No. 6, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 6, 1311–1557
Issue 5, 1001–1309
Issue 4, 751–999
Issue 3, 493–750
Issue 2, 227–492
Issue 1, 1–225

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Counting rational points over number fields on a singular cubic surface

Christopher Frei

Vol. 7 (2013), No. 6, 1451–1479
Abstract

A conjecture of Manin predicts the distribution of K-rational points on certain algebraic varieties defined over a number field K. In recent years, a method using universal torsors has been successfully applied to several hard special cases of Manin’s conjecture over the field . Combining this method with techniques developed by Schanuel, we give a proof of Manin’s conjecture over arbitrary number fields for the singular cubic surface S given by the equation x03 = x1x2x3.

Keywords
Manin's conjecture, number fields, rational points, singular cubic surface
Mathematical Subject Classification 2010
Primary: 11D45
Secondary: 14G05
Milestones
Received: 10 April 2012
Revised: 30 July 2012
Accepted: 7 September 2012
Published: 19 September 2013
Authors
Christopher Frei
Mathematisches Institut
LMU München
Theresienstr. 39
D-80333 München
Germany
http://www.mathematik.uni-muenchen.de/~frei